# SDR IPXA2021032667294

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 87,611 hours, 19,037 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Inoperative
- Location: Mlg Truck Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB-NO EMERG DECLD-NO EMERG EQUIP USED-LANDED W/OUT INCIDENT**  LNDG GEAR WOULD NOT RETRACT AFTER T/O. GEAR HANDLE WOULD NOT MOVE UP. PAN CHECKLIST RIGHT MAIN LNDG GEAR STILL WOULD NOT RETRACT.REMOVED AND REPLACED RIGHT MAIN LANDING GEAR TRUCK BEAM TRIM CYLINDER WITH REF TO MM 32 37 01 401 LEAK CHECK GOOD OPERATIONAL CHECK OF TRUCK BEAM INTERLOCK PASSED WITH REF TO MM 32 37 00 501.  IPC 32 37 02 01 605
